Alert archive / Colorado / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 25, 2009, 2:48 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 2:48 PM MDT (20:48 UTC)
- Expired
- Jun 25, 2009, 4:58 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 29 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:04 PM MDT | FLASH FLOOD | 2 Nw Aurora, CO | 1.14 INCHES RAIN IN LESS THAN 40 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 2125 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KBOU 252048
FFWBOU
COC001-005-031-252345-
/O.NEW.KBOU.FF.W.0008.090625T2048Z-090625T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO
SOUTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO
EASTERN DENVER COUNTY IN NORTHEAST COLORADO
* UNTIL 545 PM MDT
* AT 246 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ALONG ALAMEDA BETWEEN FAIRMONT AND QUEBEC. OTHER
FLOODING WAS REPORTED BETWEEN LEETSDALE AND MISSISSIPPI. THE
STORM PRODUCING THE VERY HEAVY RAIN WAS MOVING NORTHEAST AT
15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EASTERN
DENVER AND WESTERN AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.
&&
LAT...LON 3968 10481 3961 10485 3967 10496 3969 10496
3975 10495 3981 10473
$$
BARJENBRUCH3 follow-up statements
000
WGUS75 KBOU 252129
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT THU JUN 25 2009
COC001-005-031-252345-
/O.CON.KBOU.FF.W.0008.000000T0000Z-090625T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-ADAMS CO-DENVER CO-
329 PM MDT THU JUN 25 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
EASTERN DENVER...SOUTHWESTERN ADAMS...AND NORTHWESTERN ARAPAHOE
COUNTIES...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE VERY HEAVY RAIN HAD MOVED OUT OF THE WARNING AREA.
SIGNIFICANT FLOODING OCCURRED EARLIER ALONG ALAMEDA BETWEEN
FAIRMOUNT AND QUEBEC...AND ALSO NEAR LEETSDALE AND MISSISSIPPI.
THE DENVER SHERIFF REPORTED CONDITIONS WERE IMPROVING...BUT MOTORISTS
SHOULD STILL BE AWARE OF FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. SMALL STREAMS WILL ALSO CONTINUE TO RISE...SO
RESIDENTS SHOULD AVOID BIKE PATHS AND OTHER LOW LYING AREAS ALONG
STREAMBEDS.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTERN DENVER AND WESTERN AURORA.
AUTOMATED RAIN GAUGES INDICATE THAT 1 TO 1.5 INCHES OF RAIN FELL IN
ABOUT 20 MINUTES EARLIER THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
&&
LAT...LON 3971 10481 3968 10486 3967 10496 3969 10496
3975 10495 3981 10473
$$
BARJENBRUCH000
WGUS75 KBOU 252209
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT THU JUN 25 2009
COC001-005-031-252345-
/O.CON.KBOU.FF.W.0008.000000T0000Z-090625T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-ADAMS CO-DENVER CO-
409 PM MDT THU JUN 25 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
EASTERN DENVER...SOUTHWESTERN ADAMS AND NORTHWESTERN ARAPAHOE
COUNTIES...
AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME SOUTHEASTERN DENVER.
THIS STORM WAS MOVING NORTH AT 10 MPH...AND WILL MOVE THROUGH
EASTERN DENVER COUNTY AND EXTREME WESTERN ARAPAHOE COUNTY THROUGH
445 PM. THIS STORM WILL PRODUCE UP TO A HALF INCH OF RAIN IN 10
MINUTES...AND MAY FURTHER AGGRAVATE FLOODING PROBLEMS.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTERN DENVER AND WESTERN AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS AFTERNOONS STORMS WILL CAUSE FLASH
FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...
STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW
LYING SPOTS.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
&&
LAT...LON 3971 10481 3968 10486 3967 10496 3969 10496
3975 10495 3981 10473
$$
BARJENBRUCH000
WGUS75 KBOU 252258
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT THU JUN 25 2009
COC001-005-031-252306-
/O.CAN.KBOU.FF.W.0008.000000T0000Z-090625T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-ADAMS CO-DENVER CO-
458 PM MDT THU JUN 25 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN
DENVER...SOUTHWESTERN ADAMS...AND NORTHWESTERN ARAPAHOE COUNTIES...
FLOOD WATERS HAVE SUBSIDED AND FLASH FLOODING IS NO LONGER EXPECTED.
LAT...LON 3971 10481 3968 10486 3967 10496 3969 10496
3975 10495 3981 10473
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:50 AM MDT, 10 hours 58 minutes earlier.
Area forecast discussion, Jun 25, 3:50 AM MDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 350 AM MDT THU JUN 25 2009 .SHORT TERM...MID AND HIGH LEVEL MOISTURE IS STREAMING NORTHWARD AND WE WILL HAVE PLENTY OF CLOUD COVER TODAY. MEANWHILE LOW LEVEL MOISTURE REMAINS A BIT MORE THAN THE MODELS SHOW OVER NORTHEASTERN COLORADO. ALL THIS MAY BE A BIT DECEIVING AS MODELS SHOW DRIER AIR OFF THE GROUND BELOW THE CLOUD DECK...AND GPS WATER VAPOR SENSORS ARE NOT SHOWING MUCH OF AN INCREASE OVER YESTERDAY...THEY ARE PRETTY SIMILAR TO WHAT THE MODELS SHOW. CLOUD COVER SHOULD DELAY HEATING...BUT EXPECT THE MOISTENING WILL WIND UP WINNING...SO I BUMPED POPS UP A BIT MORE FOR THIS EVENING. WITH DEW POINTS ONLY MIXING DOWN SLIGHTLY AND REMAINING IN THE 50S...CAPES SHOULD RANGE FROM AROUND 1000 J/KG AROUND DENVER TO MORE LIKE 2000 J/KG IN THE NORTHEAST CORNER. THERE WILL BE A BIT MORE SHEAR MAINLY DUE TO STRONGER UPPER LEVEL WINDS... WITH SURFACE WIND FIELDS REMAINING LIGHT. MAIN THREAT IN THIS ENVIRONMENT WILL BE HEAVY RAINFALL. CELL MOTION ONLY EXPECTED TO BE 5-10 MPH...THOUGH LACK OF A SURFACE WIND FIELD PROBABLY MEANS OUTFLOW MOTION WILL DOMINATE...WE WILL NEED TO WATCH FOR BACK BUILDING STORMS. AVAILABLE MOISTURE AND WARM CLOUD DEPTH ARE NOT OUT OF THE ORDINARY...THOUGH GETTING HIGHER TOWARD THE EASTERN BORDER. HOWEVER...WE ARE MORE SENSITIVE THAN USUAL DUE TO THE SOIL MOISTURE. STORMS THAT PRODUCE 2-3 INCHES OF RAIN IN A COUPLE OF HOURS ARE POSSIBLE WITH TRAINING/REDEVELOPMENT...AND THAT COULD CAUSE FLASH FLOODING IN SOME PLACES. THREAT IS NOT CLEAR ENOUGH FOR A WATCH AT THIS HOUR...WILL ADD THE MENTION OF HEAVY RAIN THOUGH AND LET THE DAY SHIFT CHECK THE MOISTURE TRENDS. SOME THREAT OF MARGINALLY SEVERE HAIL/WIND BUT WITH LOW SHEAR LIMITED TO STRONG PULSES...AND HIGH FREEZING LEVEL WILL LIMIT THE HAIL THREAT EVEN MORE. STORMS WILL MOVE NORTHEAST SLOWLY...THEY MAY NOT END BY MIDNIGHT. I EXPANDED THE AREA OF LATE NIGHT POPS AND IT MAY NEED TO BE BROUGHT BACK FURTHER WEST. REDUCED THE DIURNAL TEMPERATURE RANGE A LITTLE... MAINLY ON THE PLAINS. .LONG TERM...MODELS HAVE SOUTHWESTERLY FLOW ALOFT ON THE INCREASE FRIDAY AS A WEAKENING UPPER TROUGH MOVES TOWARDS THE FORECAST AREA. THE TROUGH AXIS REALLY DOESNT GET ACROSS US UNTIL WELL INTO SATURDAY NIGHT. THE UPPER RIDGE TO OUR SOUTHEAST ON FRIDAY AT 12Z...FLATTENS OUT AND SHIFTS SLOWLY WESTWARD THROUGH SATURDAY NIGHT. THE QG VERTICAL VELOCITY FIELDS HAVE VERY WEAK UPWARD SYNOPTIC SCALE MOTION FRIDAY AND FRIDAY EVENING. BY SATURDAY AFTERNOON...DOWNWARD MOTION IS PROGGED. A SURFACE FRONT MOVES ACROSS THE FORECAST AREA FRIDAY LATE IN THE MORNING THROUGH ABOUT MID AFTERNOON. THE LOW LEVEL FLOW IS NORTH-NORTHWESTERLY. BY SATURDAY AFTERNOON...MODELS HINT AT A WEAK SURGE WITH BETTER LOOKING UPSLOPE DIRECTION. MOISTURE IS PRETTY DEEP ACROSS ALL THE FORECAST AREA FRIDAY AND FRIDAY EVENING...THEN IT DRIES OUT SOMEWHAT. SATURDAY IS DRIER BUT THERE IS STILL SOME MOISTURE PROGGED. PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.15 INCH RANGE FRIDAY AND FRIDAY EVENING. BY SATURDAY AFTERNOON THEY ARE DOWN INTO THE 0.65 TO 0.75 INCH RANGE. THERE IS A DECENT THETA-E AXIS OVER MUCH OF COLORADO FRIDAY...BY SATURDAY ITS OVER CENTRAL COLORADO ONLY. CAPE VALUES ARE PRETTY DECENT FRIDAY AFTERNOON...UP TO 2000 J/KG OVER SOME AREAS OF THE PLAINS. BY LATE DAY SATURDAY ...CAPE NUMBERS ARE MUCH LOWER AND IT IS RELEGATED MAINLY TO THE SOUTHWEST AND SOUTH CENTRAL FORECAST AREAS. LAPSE RATES ON THE CROSS SECTIONS INDICATE A BIT OF CAP IN THE MID LEVELS ON FRIDAY ...BY SATURDAY...THE CAP IS MORE PRONOUNCED. THE SHEAR PROFILE ON THE FORECAST SOUNDINGS...ALONG WITH THE HELICITY...IS VERY INSIGNIFICANT THROUGH THE PERIODS. THE QPF FIELDS HAVE DECENT COVERAGE OF MEASURABLE RAINFALL ON FRIDAY AFTERNOON...THE GFS MUCH MORE THAN THE NAM. ON SATURDAY...THE NAM HAS NONE...THE GFS HAS SOME OVER THE FOOTHILLS...PALMER RIDGE...AND IMMEDIATE PLAINS. FOR POPS WILL GO WITH 30%-60%S LATE DAY FRIDAY. THE FRONT MOVING DOWN THROUGH THE AFTERNOON SHOULD HELP. FOR LATE DAY SATURDAY ...10%-30% LOOK GOOD. TEMPERATURE-WISE...FRIDAYS HIGHS ARE 2-4 C COOLER THAN TODAYS. SATURDAYS COOL OFF ANOTHER 1-2 C. FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...MODELS HAVE THE UPPER RIDGE CENTERED TO OUR SOUTH-SOUTHWEST THROUGH THE PERIODS. THE RIDGE DOES NOT APPEAR TO BE EXCEPTIONAL STRONG HOWEVER. MOISTURE PROGGS ARE NOT VERY ENTHUSIASTIC CONCERNING HEAVY RAINFALL. TEMPERATURES LOOK TO BE NEAR THE NORMALS. WILL CHANGE LITTLE. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED IN THE LATE AFTERNOON AND EVENING HOURS. WITH A RELATIVELY MOIST ENVIRONMENT...SOME OF THE STORMS WILL PRODUCE MVFR VISIBILITIES AS WELL AS LOWER CEILINGS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. GIMMESTAD/RJK
Hazardous weather outlook, Jun 25, 10:57 AM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1057 AM MDT THU JUN 25 2009 COZ030>051-261200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT THU JUN 25 2009 ...HEAVY RAIN AND HAIL POSSIBLE THIS AFTERNOON AND EVENING FROM SLOW MOVING THUNDERSTORMS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE ABUNDANCE OF LOW LEVEL MOISTURE AND SUFFICIENT LIFT PRODUCED BY LIGHT UPSLOPE FLOW AND THE PASSAGE OF AN UPPER LEVEL WEATHER DISTURBANCE SHOULD PRODUCE SCATTERED THUNDERSTORMS CAPABLE OF HEAVY RAIN ACROSS SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. AREAS MOST LIKELY TO SEE HEAVY RAINFALL THIS AFTERNOON INCLUDE PARK COUNTY...SOUTHERN PORTIONS OF THE FRONT RANGE FOOTHILLS...THE PALMER DIVIDE INCLUDING THE HAYMAN BURN SCAR AND PORTIONS OF THE DENVER METRO AREA. SLOW MOVING STORMS FORMING OVER AND NEAR THE HIGHER TERRAIN AND ALONG OUTFLOW BOUNDARIES MAY PRODUCE UP TO AN INCH OF RAIN IN UNDER AN HOUR...RESULTING IN LOCALIZED FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL FURTHER CONTRIBUTING TO THE LOCALIZED FLOOD THREAT. BY EARLY THIS EVENING THE THREAT OF HEAVY RAIN AND HAIL WILL SHIFT FARTHER OUT ACROSS THE NORTHEAST PLAINS OF COLORADO...PARTICULARLY ACROSS THE NORTHEAST CORNER OF THE STATE. STORMS OUT THERE WILL BE CAPABLE OF HEAVY RAINFALL POSSIBLY RESULTING IN LOCALIZED FLOODING AND DAMAGING HAIL UP TO 2 INCHES IN DIAMETER. ONE OR TWO OF THESE STORMS MAY ALSO PRODUCE A WEAK TORNADO OR FUNNEL CLOUD. THE SEVERE WEATHER THREAT SHOULD END ON THE PLAINS BY MIDNIGHT...ALTHOUGH A FEW WEAKER THUNDERSTORMS MAY LINGER WELL BEYOND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED OVER THE ENTIRE AREA FRIDAY AFTERNOON AND EVENING...WITH A FEW STORMS BECOMING SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN POSSIBLE. EXPECT A DRYING TREND THROUGH THE WEEKEND WITH ONLY A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION THE MAY BE NECESSARY AFTER 12 PM TODAY. SPOTTERS ARE REQUESTED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN BOULDER. BAKER/ENTREKIN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:17 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 73 min |
| Jun 24, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 31 min |
| Jun 24, 7:34 PM MDT | Areal Flood Advisory | BOU | Adams | 86 min |
| Jun 25, 2:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 40 min |
| Jun 25, 2:14 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 53 min |
| Jun 25, 3:30 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Jun 25, 5:42 PM MDT | Areal Flood Advisory | BOU | Douglas | 67 min |
Nearby
Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.